NCLEX-PN 风格练习题(LPN/LVN):速成包

公式表、每个专题的关键方法步骤和 34 道练习题,完整解答附在最后。

新题目返回课程

在打印窗口中选择“另存为 PDF”,即可在设备上保存一份副本。

1公式与方法

感染控制与患者安全

方法

  1. 对每位患者都从标准预防开始:手卫生、针对预期暴露的个人防护装备、安全使用锐器。
  2. 按传播途径追加预防措施:接触传播(隔离衣、手套)、飞沫传播(外科口罩)、空气传播(N95、负压病房)。
  3. 保持无菌物品的无菌状态:如有疑问就视为不无菌;更换,绝不擦拭。
  4. 预防环境中的伤害:防跌倒措施,约束仅作为最后手段,火灾时用 RACE 和 PASS。
  5. 核对给药的正确原则、两个身份识别信息,以及对高警示药物的额外保障;报告差错和险兆事件。

优先排序与委派

方法

  1. 问自己:如果什么都不做,什么会最快伤害患者。
  2. 应用 ABC(心脏骤停时为 C-A-B),然后是 Maslow 需求层次:生理需要先于安全,安全先于心理需要。
  3. 比较各选项:急性先于慢性,不稳定先于稳定,意外先于预期,全身性先于局部,并将每项发现与患者的基线对照。
  4. 除非是紧急情况,否则先评估再行动;然后选择其他步骤所依赖的那一步。
  5. 委派时核对五项正确:任务、情境、人员、指示和监督。评估、宣教和评价仍由注册护士负责。

实验室检查值与电解质

方法

  1. 把数值与本实验室自己的参考范围比较,再与患者的基线和趋势比较。
  2. 检查标本:溶血、延迟,或在静脉输液附近采血都可能得出错误结果。
  3. 把数值与其典型体征以及引起它的药物和疾病联系起来。
  4. 注意相互作用:低钾或低镁会增加地高辛中毒的风险;脱水会使锂浓度升高。
  5. 对患者采取行动:评估,血药浓度不安全时暂停用药,复述危急值并通知开医嘱的医生。

内外科护理:心血管与呼吸

方法

  1. 说出问题所在:泵衰竭、动脉阻塞、节律、血栓、气道狭窄、感染或设备问题。
  2. 先检查危险征象:低氧、低血压、胸痛、新出现的意识模糊、冰冷无脉搏的肢体。
  3. 让氧疗与患者相匹配:大多数人为 94–98%,有 CO₂ 潴留风险者为 88–92%。
  4. 把每种药物与其检测和风险联系起来:华法林与 INR,肝素与 aPTT 和血小板,利尿剂与血钾。
  5. 选择安全的第一步措施,然后升级处理并重新评估。

内外科护理:神经、内分泌与肾脏

方法

  1. 对每位新出现意识模糊、乏力或癫痫发作的患者都检查血糖。
  2. 把意识水平作为脑部问题最早的警示;瞳孔变化和库欣三联征出现得较晚。
  3. 对于糖尿病急症,要区分 DKA(酮体、酸中毒)和 HHS(渗透压很高、脱水);先补液。
  4. 对于钠和水,要判断是 ADH 过多(SIADH)还是缺乏(尿崩症),并缓慢纠正慢性变化。
  5. 对于肾脏问题,把原因分为肾前性、肾性或肾后性,并监测血钾和液体。

内外科护理:消化、围手术期与肿瘤

方法

  1. 想一想可能隐藏着什么:内出血、无发热的感染、SpO₂ 正常背后的通气不足。
  2. 利用术后的时间来缩小并发症的范围:出血在数小时内,胸部问题在数天内,伤口和吻合口漏出现得更晚。
  3. 对于疼痛,要评估、用多模式镇痛治疗、重新评估,并且在每次使用阿片类药物时监测镇静程度。
  4. 对于癌症患者,把低谷期的任何疾病都当作中性粒细胞减少性脓毒症处理,并了解肿瘤急症。
  5. 对于烧伤,只计算浅二度/深二度和三度的面积,从烧伤的时刻开始计算 Parkland 时间,并根据尿量调整。

产科护理

方法

  1. 把产妇放在时间轴上定位:孕周、产程阶段或产后第几天,再判断此时什么是正常的。
  2. 找出处于危险中的对象:母亲、胎儿或新生儿,或者其中不止一个。
  3. 把发现与其原因联系起来:减速用 VEAL CHOP,出血用四个 T,产后用 BUBBLE-HE。
  4. 优先选择改善血流和氧合的措施(侧卧、停用缩宫素、宫底按摩),然后再升级处理。

儿科护理

方法

  1. 先记下患儿的年龄:它决定正常生命体征、发育里程碑和合适的疼痛量表。
  2. 评估气道、呼吸和循环,记住儿童代偿很久之后会迅速恶化。
  3. 让措施与发育阶段相匹配,并让家属参与。
  4. 检查答案对儿童是否安全:按体重计算,病毒感染不用阿司匹林,12 岁以下不用可待因。

精神科护理

方法

  1. 判断是否存在即时风险:自杀、暴力、药物急症或躯体疾病。
  2. 先保障安全:观察、移除危险物品、缓和局面、停用有害药物、寻求帮助。
  3. 选择治疗性回应:承认感受、陈述现实,避免虚假的安慰和“为什么”式提问。
  4. 尊重权利:采用限制最少的方案,知情同意,以及保密及其限度。

护理数学与单位换算

公制进位
1 kg = 1000 g, 1 g = 1000 mg, 1 mg = 1000 mcg, 1 L = 1000 mL
体重和长度
1 kg = 2.2 lb, 1 lb = 16 oz, 1 in = 2.54 cm, 1 ft = 12 in
家用计量
1 tsp = 5 mL, 1 tbsp = 15 mL, 1 fl oz = 30 mL, 1 cup = 8 fl oz = 240 mL
温度
°C = (°F − 32)·5/9, °F = °C·9/5 + 32
24 小时制
PM 1–11 点:加 12; 12 AM = 00:xx; 12 PM = 12:xx
给药速率
mcg/min × 60/1000 = mg/h
实验室换算系数
葡萄糖 1 mmol/L = 18 mg/dL; 肌酐 1 mg/dL = 88.4 µmol/L; Hb 1 g/dL = 10 g/L

方法

  1. 写出已知量及其单位,以及你想要的单位。
  2. 选定等量关系:kg、g、mg 和 mcg 之间,或 L 和 mL 之间为 1000;1 kg = 2.2 lb;1 tsp = 5 mL,1 tbsp = 15 mL,1 fl oz = 30 mL,1 cup = 240 mL。
  3. 写成分数,使不需要的单位相互约去;对于速率,每个变化的单位用一个分数。
  4. 检查方向:单位越小,数字越大。
  5. 只对最终答案取整,精度按题目所述。

剂量计算

由浓度计算剂量
体积 = 剂量 / 浓度
按体重给药
剂量 = mg/kg × 体重
片剂
片数 = 剂量 / 每片规格
单位
1 g = 1000 mg, 1 mg = 1000 mcg

方法

  1. 把医嘱剂量和药品规格换算为同一单位。
  2. 用“需要量除以现有量再乘以数量”:(D/H) × Q。
  3. 按体重给药时,先乘以以 kg 计的体重,再用日剂量除以给药次数。
  4. 先估算,再检查答案是否合理。

静脉输液速度

泵速
mL/h = volume (mL)/time (h)
滴速
drops/min = volume (mL) × drop factor / time (min)
输注时间
time (h) = volume (mL)/rate (mL/h)

方法

  1. 泵速 mL/h:体积除以以小时计的时间。
  2. 滴速 drops/min:体积 × 滴系数,再除以以分钟计的时间。
  3. 剩余时间:剩余体积除以速率。
  4. 按题目或设备的要求取整。

静脉输液与液体平衡

Holliday–Segar 每小时量
4 mL/kg(前 10 kg)+ 2 mL/kg(次 10 kg)+ 1 mL/kg(20 kg 以上每 kg)
Holliday–Segar 每日量
相同分段分别为 100 / 50 / 20 mL/kg
液体平衡
入量 − 出量
冰屑
按其体积的一半计算
尿量
mL/kg/h = mL / (kg × h)
输注时间
时间 (h) = 剩余体积 (mL) / 速率 (mL/h)
已输入体积
mL = 速率 × 时间

临床评估评分

格拉斯哥昏迷量表
GCS = E (1–4) + V (1–5) + M (1–6) = 3–15
Apgar
5 项体征 × 0–2 = 0–10; 7–10 令人放心, 4–6 中度异常, 0–3 低
Braden 量表
5 × (1–4) + 1 × (1–3) = 6–23; ≤ 18 有风险
Morse 跌倒评分
跌倒 25, 诊断 15, 辅助 15/30, 静脉输液 20, 步态 10/20, 精神状态 15
NEWS2 风险
0–4 低; 单项 3 分为中低; 5–6 中; ≥ 7 高
平均动脉压
MAP = (SBP + 2·DBP)/3 = DBP + PP/3
脉压和休克指数
PP = SBP − DBP, SI = HR/SBP
体质指数
BMI = kg/m² = 703·lb/in²

方法

  1. 找出题目使用的评分表及其范围(GCS 3–15,Apgar 0–10,Braden 6–23,Morse 0–125)。
  2. 分别为每个条目评分,将描述与其对应的等级匹配。
  3. 把各条目得分相加,并检查总分是否在范围内。
  4. 应用分界值:对于 NEWS2,还要查看是否有单项参数得 3 分。
  5. 对于导出的数值,使用 MAP = (SBP + 2·DBP)/3,PP = SBP − DBP,SI = HR/SBP,BMI = kg/m²。

2练习题

1.护理学基础中等

一名晚期痴呆患者无法描述自己的疼痛。应如何评估疼痛?

  1. A请探视者猜一个疼痛评分
  2. B只使用 0–10 数字评分量表
  3. C使用对面部表情等行为评分的观察性疼痛工具
  4. D只要患者不抱怨或不呼救,就认为没有疼痛
2.护理学基础困难

一名患者需要进行一次疼痛的换药。什么时候给予医嘱中的口服镇痛药最好?

  1. A换药结束后立即给药
  2. B只有当患者在操作过程中表现出疼痛迹象或喊痛时才给
  3. C第二天同一时间
  4. D在操作前足够早的时候给药,使其达到峰值效应
3.感染控制与患者安全中等

患者在床上时,其病房里的垃圾桶起了小火。护士首先应做什么?

  1. A打电话向主管报告火情
  2. B去找最近的灭火器
  3. C打开窗户排烟
  4. D把患者从紧急危险中转移出来
4.感染控制与患者安全困难

A patient with suspected sepsis has orders for blood cultures and an IV antibiotic. What is the correct order of actions?

  1. AGive the antibiotic first so that treatment starts, and take the cultures the next day
  2. BWait for the culture results before starting the antibiotic
  3. CDraw the blood cultures first, then give the antibiotic without delay
  4. DGive the antibiotic and take the cultures an hour later
5.优先排序与委派中等

Which action helps prevent a catheter-associated urinary tract infection?

  1. ARaising the drainage bag above the bladder when walking
  2. BDisconnecting the bag every shift to empty it
  3. CLeaving the catheter in place longer than needed
  4. DKeeping the drainage bag below the level of the bladder
6.优先排序与委派困难

A patient takes lithium. Which statement shows a need for further teaching?

  1. A“I will drink enough fluid every day.”
  2. B“I will go for my blood tests as planned.”
  3. C“I will keep my daily salt intake about the same as usual.”
  4. D“I will take ibuprofen every day for my headaches.”
7.临床护理中等

Which measure helps prevent delirium in older inpatients?

  1. AKeeping the lights on all night
  2. BRestricting fluids to avoid incontinence
  3. CReorientation, glasses and hearing aids in use, and good sleep and hydration
  4. DMoving the patient to a different bed each night to give them a change of scene
8.临床护理困难

Which nursing measure helps reduce raised intracranial pressure?

  1. ATilting the patient head-down
  2. BLying the patient flat with the neck flexed forward on two pillows
  3. CFrequent suctioning and encouraging strong coughing
  4. DRaising the head of the bed to about 30° with the head kept midline
9.实验室检查值与电解质中等

Why is a baseline platelet count taken before starting heparin therapy?

  1. ABecause heparin increases the platelet count to dangerous levels
  2. BSo that the INR can be calculated from the platelet count later
  3. CBecause heparin is given at a dose based on the platelet count
  4. DSo a later fall from heparin-induced thrombocytopenia is detected
10.实验室检查值与电解质困难

一名患者 24 小时前大量过量服用对乙酰氨基酚(扑热息痛)。最预期出现哪些实验室改变?

  1. A白细胞计数低而肝功能检查正常
  2. BALT 和 AST 非常高,INR 上升
  3. C肌钙蛋白高而 ALT 正常
  4. DALT 和 AST 低,INR 低
11.药理学中等

哪项体征是阿片类药物中毒的典型表现?

  1. A体温升高
  2. B呼吸深快
  3. C针尖样瞳孔
  4. D瞳孔明显散大
12.药理学困难

A nurse gives 2 mg from a 4 mg ampoule of morphine. What should happen to the remaining 2 mg?

  1. AIt is discarded in front of a witness, and both sign the record
  2. BIt is poured down the sink without telling anyone
  3. CIt is given to the next patient who needs morphine
  4. DIt is kept labelled in the patient's drawer for the next dose
13.内外科护理:心血管与呼吸中等

Why is pyridoxine (vitamin B6) often given with isoniazid?

  1. ATo prevent peripheral neuropathy
  2. BTo prevent loss of colour vision
  3. CTo prevent gout attacks
  4. DTo prevent orange discolouration of urine
14.内外科护理:心血管与呼吸困难

An older inpatient develops sudden fever, muscle aches and a dry cough during the winter influenza season. Which plan is most appropriate?

  1. AWait a week to see whether the symptoms settle before testing
  2. BLeave them in the open bay and give a course of antibiotics only
  3. CIsolate with droplet precautions, test and expect early antivirals
  4. DIsolate only if they develop a rash
15.内外科护理:神经、内分泌与肾脏中等

Which action is part of an effective bowel programme after a spinal cord injury?

  1. ARestricting fluids to reduce the volume of stool
  2. BUsing strong laxatives only when the bowel has not opened for a week
  3. CAvoiding fibre to prevent bloating
  4. DA routine at the same time each day, often after a meal
16.内外科护理:神经、内分泌与肾脏困难

一名带有隧道式中心静脉导管的血液透析患者在透析开始后不久出现发热和寒战。护士应怀疑什么并如何处理?

  1. A透析失衡;加快透析以便更早结束
  2. B空气栓塞;让患者头高位并继续
  3. C透析的正常反应;继续透析,仅给对乙酰氨基酚
  4. D导管相关血流感染;停止透析,采集培养并上报
17.内外科护理:消化、围手术期与肿瘤中等

Which statement about pain in older adults is correct?

  1. AOpioids must never be used in people over 70
  2. BOlder adults feel less pain because nerves wear out
  3. CThey may under-report pain, so active assessment is needed
  4. DPain is a normal part of ageing and does not need any treatment at all
18.内外科护理:消化、围手术期与肿瘤困难

A patient with a leg ulcer has an ABPI of 0.5. The doctor's plan mentions starting strong compression bandages. What should the nurse do?

  1. AApply compression and elevate the leg above the heart all day
  2. BApply compression but only at night
  3. CWithhold strong compression and discuss urgent vascular referral
  4. DApply the strongest compression to speed healing
19.产科护理中等

A pregnant woman taking iron says her stools have turned black. What is the best response?

  1. AAdvise her to go to the emergency department now
  2. BTell her to stop the iron immediately
  3. CExplain that this is an expected effect of iron
  4. DTell her to double the dose of the tablets
20.产科护理困难

A woman received an opioid IV 30 minutes ago. The tracing now shows minimal variability but no decelerations. What is the most likely cause?

  1. AThe opioid's effect on the fetal brain
  2. BSevere fetal anaemia from Rh disease
  3. CProlapse of the umbilical cord
  4. DPlacental abruption
21.儿科护理中等

At about what age do most children understand that death is permanent and happens to everyone?

  1. ANot until about 18 years
  2. BAbout 9 to 10 years
  3. CAbout 2 years
  4. DAbout 4 years
22.儿科护理困难

A child with extensive burns is receiving IV fluid resuscitation. Which finding best shows that fluid replacement is adequate?

  1. AThe burned skin looks less red and the blisters are smaller
  2. BThe blood pressure is in the high range
  3. CThe child is asking for a drink
  4. DA urine output of about 1 mL/kg per hour
23.精神科护理中等

哪一组表现提示抗精神病药恶性综合征?

  1. A细微震颤和口渴加重
  2. B在使用新的 5-羟色胺能药物后数小时内出现反射亢进、阵挛、腹泻、瞳孔扩大和激越
  3. C高热、严重的“铅管样”肌强直、意识模糊、血压不稳和 CK 升高
  4. D体重增加和血糖升高
24.精神科护理困难

A patient says, "I don't have a drinking problem. I only drink at weekends, like everyone else." He drinks heavily every weekend. Which approach fits his stage of change best?

  1. ADiscuss detailed strategies to prevent a relapse after he has stopped drinking
  2. BHelp him set a quit date for next week
  3. CRefer him straight to a residential detox programme
  4. DOffer non-judgemental information and explore how drinking affects his life
25.护理数学与单位换算中等
94969810010210410635363738394041°F°C? °F37.4 °C

练习题(虚构数值,不作为临床指导)。 一位患者的体温为 37.4 °C。用 °F = °C × 9/5 + 32 把它换算为华氏度T。取到一位小数。

37.4 °C
T = °F
26.护理数学与单位换算困难
00:0018:3502:55t = ?

练习题(虚构数值,不作为临床指导)。 一次输注从 18:35 开始,到次日早晨 02:55 结束(24 小时制)。它运行了多少分钟t?

18:3502:55
t = min
27.剂量计算中等
30 kg15 mg/kg/天3× 每天D = ? mg

某患者体重 30 kg。医嘱剂量为每天 15 mg/kg,分 3 次等量给药。每次给多少毫克 D?

30 kg15 mg/kg/天3× 每天
D = mg
28.剂量计算困难
00.10.20.30.40.50.60.70.80.911 mL

处方剂量为 520 微克。安瓿浓度为 4 mg/mL。请用 1 mL 注射器抽取剂量:应给多少体积 V?

520 mcg4 mg/mL
V = mL
29.静脉输液速度中等
500 mL20 gtt/mL12 h? gtt/min

用滴系数为 20 滴/mL 的输液器在 12 小时内输入 500 mL。求滴速 R(滴/分)。 取整到最接近的整数。

500 mL12 h20 gtt/mL
R = gtt/min
30.静脉输液速度困难
100 mg250 mL9 mL/h? mcg/min

100 mg 药物溶于 250 mL 的输液以 9 mL/h 运行。患者每分钟接受多少微克 D?

100 mg/250 mL9 mL/h
D = mcg/min
31.静脉输液与液体平衡中等
入量出量12 小时班次果汁200 mL牛奶240 mL静脉输液50 mL/h × 12 h静脉抗生素1 × 100 mL尿液200 mL尿液250 mL尿液425 mL尿液300 mL

练习题(虚构数值,不作为临床指导)。 记录显示了一名患者在一个 12 小时班次中的出入量。患者体重 50 kg。求平均尿量 U,以 mL/kg/h 计。 保留两位小数。

50 kg12 h尿液: 200 mL尿液: 250 mL尿液: 425 mL尿液: 300 mL
U = mL/kg/h
32.静脉输液与液体平衡困难
1000 mL700 mL 已输入120 mL/h13:30t = ? h

练习题(虚构数值,不作为临床指导)。 一袋 1000 mL 的液体用输液泵以 120 mL/h 输注。到 13:30 时已输入 700 mL。还要多少小时 t 袋子才会输完? 保留一位小数。

1000 mL700 mL 已输入120 mL/h
t = h
33.临床评估评分中等
H? / 25+D? / 15+Aid? / 30+IV? / 20+G? / 20+MS? / 15Σ?

练习题(虚构数值,不作为临床指导)。 用 Morse 跌倒评分评估一位练习患者:过去 3 个月内的跌倒史: 是; 次要诊断: 是; 行走辅助: 扶着家具; 静脉输液或封管: 是; 步态: 受损; 精神状态: 了解自身局限。求 Morse 总分MFS。

0–125
MFS =
34.临床评估评分困难
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96空气 / O₂O₂空气SBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1低中低中高

练习题(虚构数值,不作为临床指导)。 对这些观察结果使用 NEWS2 图表(SpO₂ 量表 1):呼吸频率 12 次/分,SpO₂ 99%正在补充吸氧,血压 112/68 mmHg,脉搏 82 次/分,清醒,体温 34.8 °C。患者属于哪个临床风险组?点击它。

RR 12SpO₂ 99%O₂SBP 112HR 82AT 34.8 °C
  1. 1低
  2. 2中低
  3. 3中
  4. 4高

3溶液

1.护理学基础

答案: C · 使用对面部表情等行为评分的观察性疼痛工具

为什么是这个答案

观察性工具对面部表情、发声、肢体语言和行为变化等征象评分。痴呆患者的疼痛常常被忽视。

答案

C · 使用对面部表情等行为评分的观察性疼痛工具
2.护理学基础

答案: D · 在操作前足够早的时候给药,使其达到峰值效应

为什么是这个答案

根据药物起效和达峰时间提前给予镇痛药,可以使镇痛在操作过程中发挥作用。这比疼痛开始后再处理更有效。

答案

D · 在操作前足够早的时候给药,使其达到峰值效应
3.感染控制与患者安全

答案: D · 把患者从紧急危险中转移出来

为什么是这个答案

首先是救援:把患者从火场转移开。然后拉响警报、关门控制火势,并在安全时灭火。打开窗户会给火焰提供氧气。

答案

D · 把患者从紧急危险中转移出来
4.感染控制与患者安全

答案: C · Draw the blood cultures first, then give the antibiotic without delay

为什么是这个答案

Cultures are drawn before the first antibiotic dose so the organism can still be grown and identified. The antibiotic is then given promptly, because delay increases the risk of death in sepsis.

答案

C · Draw the blood cultures first, then give the antibiotic without delay
5.优先排序与委派

答案: D · Keeping the drainage bag below the level of the bladder

为什么是这个答案

Keeping the bag below the bladder prevents backflow, and the closed system is not broken. Catheters are removed as soon as they are no longer needed.

答案

D · Keeping the drainage bag below the level of the bladder
6.优先排序与委派

答案: D · “I will take ibuprofen every day for my headaches.”

为什么是这个答案

NSAIDs such as ibuprofen can raise lithium levels and cause toxicity. Steady fluid and salt intake and regular blood tests help keep levels safe.

答案

D · “I will take ibuprofen every day for my headaches.”
7.临床护理

答案: C · Reorientation, glasses and hearing aids in use, and good sleep and hydration

为什么是这个答案

Multicomponent prevention, including orientation, sensory aids, hydration, nutrition, mobility, sleep and avoiding unnecessary moves or drugs, reduces delirium.

答案

C · Reorientation, glasses and hearing aids in use, and good sleep and hydration
8.临床护理

答案: D · Raising the head of the bed to about 30° with the head kept midline

为什么是这个答案

Head elevation and a midline neck position help venous drainage from the brain. Neck flexion, tight tube ties, coughing, straining and unnecessary suctioning can all raise intracranial pressure.

答案

D · Raising the head of the bed to about 30° with the head kept midline
9.实验室检查值与电解质

答案: D · So a later fall from heparin-induced thrombocytopenia is detected

为什么是这个答案

Heparin-induced thrombocytopenia is diagnosed partly by a fall of about 50% or more from the baseline count, usually 5–14 days after starting. A baseline count and regular checks make this possible.核对依据: Heparin-Induced Thrombocytopenia · StatPearls (NCBI Bookshelf) (2023)

答案

D · So a later fall from heparin-induced thrombocytopenia is detected
10.实验室检查值与电解质

答案: B · ALT 和 AST 非常高,INR 上升

为什么是这个答案

中毒剂量损害肝细胞,因此 ALT 和 AST 急剧升高,肝衰竭使 INR 升高。乙酰半胱氨酸是解毒剂,早期给予效果最好。核对依据: Acetaminophen Toxicity · StatPearls (NCBI Bookshelf) (2026)

答案

B · ALT 和 AST 非常高,INR 上升
11.药理学

答案: C · 针尖样瞳孔

为什么是这个答案

阿片类药物中毒的典型表现是针尖样瞳孔、呼吸缓慢或浅表以及意识水平下降。纳洛酮可以逆转这些作用。

答案

C · 针尖样瞳孔
12.药理学

答案: A · It is discarded in front of a witness, and both sign the record

为什么是这个答案

Unused controlled drugs are wasted in front of a witness according to policy, and both staff document the waste. This prevents diversion and keeps the stock count accurate.

答案

A · It is discarded in front of a witness, and both sign the record
13.内外科护理:心血管与呼吸

答案: A · To prevent peripheral neuropathy

为什么是这个答案

Isoniazid increases pyridoxine loss, which can cause peripheral neuropathy, especially in people with diabetes, alcohol dependence, malnutrition or HIV. Pyridoxine prevents this. Isoniazid can also cause hepatitis. Ethambutol affects vision; pyrazinamide can cause gout.

答案

A · To prevent peripheral neuropathy
14.内外科护理:心血管与呼吸

答案: C · Isolate with droplet precautions, test and expect early antivirals

为什么是这个答案

Influenza spreads mainly by droplets and contact, so the patient is isolated with droplet precautions and tested. Antivirals such as oseltamivir work best if started early, ideally within 48 hours of symptoms, and are recommended for hospitalised and high-risk patients. Vaccination of staff and patients reduces outbreaks.

答案

C · Isolate with droplet precautions, test and expect early antivirals
15.内外科护理:神经、内分泌与肾脏

答案: D · A routine at the same time each day, often after a meal

为什么是这个答案

A regular routine, timed after a meal to use the gastrocolic reflex, plus fluids, fibre and, often, suppositories or digital stimulation, helps prevent constipation and accidents. This also reduces the risk of autonomic dysreflexia.

答案

D · A routine at the same time each day, often after a meal
16.内外科护理:神经、内分泌与肾脏

答案: D · 导管相关血流感染;停止透析,采集培养并上报

为什么是这个答案

通过中心静脉导管开始透析时出现发热和寒战,强烈提示导管相关血流感染。应按方案停止或调整透析,采集血培养(导管和外周),通知团队并按医嘱开始静脉抗生素。检查出口处。

答案

D · 导管相关血流感染;停止透析,采集培养并上报
17.内外科护理:消化、围手术期与肿瘤

答案: C · They may under-report pain, so active assessment is needed

为什么是这个答案

Older adults may minimise pain or have cognitive or sensory problems that hinder reporting. Regular assessment with suitable tools and careful analgesia, starting low and adjusting slowly, are recommended.

答案

C · They may under-report pain, so active assessment is needed
18.内外科护理:消化、围手术期与肿瘤

答案: C · Withhold strong compression and discuss urgent vascular referral

为什么是这个答案

An ABPI of 0.5 suggests severe arterial disease, and strong compression could cause limb ischaemia. The nurse raises the concern and the patient is referred to vascular specialists.

答案

C · Withhold strong compression and discuss urgent vascular referral
19.产科护理

答案: C · Explain that this is an expected effect of iron

为什么是这个答案

Iron supplements commonly make stools dark green or black. This is harmless, unlike tarry stools with signs of bleeding such as dizziness.

答案

C · Explain that this is an expected effect of iron
20.产科护理

答案: A · The opioid's effect on the fetal brain

为什么是这个答案

Opioids, magnesium sulfate and fetal sleep can temporarily reduce variability. Without decelerations, it is likely drug-related, but the tracing should be watched for return of variability.

答案

A · The opioid's effect on the fetal brain
21.儿科护理

答案: B · About 9 to 10 years

为什么是这个答案

By about 9–10 years most children understand that death is irreversible, universal and has a biological cause. Younger children may see it as temporary or as a punishment.

答案

B · About 9 to 10 years
22.儿科护理

答案: D · A urine output of about 1 mL/kg per hour

为什么是这个答案

Urine output, usually measured by catheter, is the main guide to fluid resuscitation in burns. In children, an output of about 1 mL/kg/hour suggests adequate perfusion; fluids are adjusted to keep it in the target range.

答案

D · A urine output of about 1 mL/kg per hour
23.精神科护理

答案: C · 高热、严重的“铅管样”肌强直、意识模糊、血压不稳和 CK 升高

为什么是这个答案

抗精神病药恶性综合征通常在数日内发展,表现为高热、肌强直、意识改变、自主神经不稳和肌酸激酶升高。应停用抗精神病药并给予紧急医疗处理。

答案

C · 高热、严重的“铅管样”肌强直、意识模糊、血压不稳和 CK 升高
24.精神科护理

答案: D · Offer non-judgemental information and explore how drinking affects his life

为什么是这个答案

In precontemplation, the aim is to raise awareness without confrontation, for example by giving personalised feedback and exploring the pros and cons. Action-focused plans fit later stages.

答案

D · Offer non-judgemental information and explore how drinking affects his life
25.护理数学与单位换算

答案: T = 99.3 °F

温度:°C = (°F − 32) × 5/9,°F = °C × 9/5 + 32。从 °F 换算时先减 32 再乘,从 °C 换算时先乘再加 32。快速核对:37 °C 为 98.6 °F,每 1 °C 相当于 1.8 °F。

乘以 9/5

37.4·9/5 = 67.32

加 32

T = 67.32 + 32 = 99.32 ≈ 99.3 °F

答案

T = 99.3 °F
26.护理数学与单位换算

答案: t = 500 min

24 小时制:下午 1 点起,小时数加 12(下午 3:45 = 15:45)。午夜到凌晨 12:59 为 00:00–00:59,中午 12:00–12:59 仍为 12:00–12:59。反过来换算时,13–23 点减 12 并标为下午;00 点变为凌晨 12 点。跨午夜计算时间要分两段:先算到 24:00(00:00),再从 00:00 算起。

午夜之前

18:35 → 24:00 = 325 min

午夜之后

00:00 → 02:55 = 175 min

合计

t = 325 + 175 = 500 min

答案

t = 500 min
27.剂量计算

答案: D = 150 mg

剂量计算:给药量等于医嘱剂量除以现有药物的规格,再乘以该规格对应的量:给药量 = (医嘱剂量/储备规格) × 储备体积。始终统一单位(先把 g 换成 mg,mg 换成 mcg),并检查答案是否合理。

每日总量

15·30 = 450 mg

每次剂量

D = 450/3 = 150 mg

答案

D = 150 mg
28.剂量计算

答案: V = 0.13 mL

抽取剂量:体积 = (处方剂量/药物浓度) × 药物体积。先换算成相同的单位,再检查该体积是否适合注射器,并落在它的某一个刻度上。

单位相同

4 mg/mL = 4000 mcg/mL

体积

V = 520/4000 = 0.13 mL

答案

V = 0.13 mL
29.静脉输液速度

答案: R = 14 gtt/min

输注速率:输液泵按 mL/h = 体积/时间(小时)设定。重力滴注按每分钟滴数计:gtt/min = 体积 (mL) × 滴系数 (gtt/mL)/时间 (min)。 滴系数印在输液器包装上:普通输液器为 10、15 或 20 gtt/mL(输血器在美国常为 10 gtt/mL,在英国为 15),微量输液器为 60 gtt/mL。务必使用题目或包装给出的滴系数。

以分钟计的时间

12·60 = 720 min

滴速

R = 500·20/720 = 13.89 ≈ 14 gtt/min

答案

R = 14 gtt/min

床旁取最接近的整滴:14 滴/分。

30.静脉输液速度

答案: D = 60 mcg/min

Dose-based infusions: concentration = amount of drug in the bag/bag volume. Pump rate (mL/h) = dose per hour/concentration, and dose per hour = mL/h × concentration. Convert per-minute doses to per-hour (× 60) and keep the mass units the same (1 g = 1000 mg, 1 mg = 1000 mcg).

浓度

100000 mcg/250 mL = 400 mcg/mL

每小时剂量

9·400 = 3600 mcg/h

每分钟剂量

D = 3600/60 = 60 mcg/min

答案

D = 60 mcg/min
31.静脉输液与液体平衡

答案: U = 1.96 mL/kg/h

出入量:入量计入所有进入体内的液体(口服液体、静脉输液、静脉用药及冲管液、管饲);冰屑按其体积的一半计。出量计入尿液、引流液、呕吐物和其他丢失。平衡 = 总入量 − 总出量;平衡为负表示净丢失。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

总尿量

200 + 250 + 425 + 300 = 1175 mL

每千克每小时

U = 1175/(50·12) = 1.958 ≈ 1.96 mL/kg/h

答案

U = 1.96 mL/kg/h
32.静脉输液与液体平衡

答案: t = 2.5 h

输液时间:时间 (h) = 待输体积 (mL)/速率 (mL/h);使用袋中剩余的体积,而不是袋的容量。已输入体积 = 速率 × 时间。把小数小时换算为小时和分钟时,用小数部分 × 60(0.5 h = 30 min,而不是 50 min)。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

剩余体积

1000 − 700 = 300 mL

时间

t = 300/120 = 2.5 h

答案

t = 2.5 h

约为 2 h 30 min,所以袋子大约在 16:00 输完。

33.临床评估评分

答案: MFS = 110

Morse 跌倒评分:六个条目。跌倒史:否 0 分,是 25 分。次要诊断:否 0 分,是 15 分。行走辅助:无、卧床休息或护士协助 0 分;拐杖、手杖或助行器 15 分;扶着家具 30 分。静脉输液或封管:否 0 分,是 20 分。步态:正常、卧床休息或轮椅 0 分;虚弱 10 分;受损 20 分。精神状态:了解自身局限 0 分;高估或忘记自身局限 15 分。总分为 0 至 125。各医院的风险分界值不同;常用的一套是 0–24 低风险,25–44 中度风险,45 及以上为高风险。

为每个条目评分

过去 3 个月内的跌倒史: 是 → 25
次要诊断: 是 → 15
行走辅助: 扶着家具 → 30
静脉输液或封管: 是 → 20
步态: 受损 → 20
精神状态: 了解自身局限 → 0

相加

Morse 总分 = 25 + 15 + 30 + 20 + 20 + 0 = 110

答案

MFS = 110
34.临床评估评分

答案: 中

NEWS2(国家早期预警评分 2,英国皇家内科医师学会 2017):按图表为七个参数分别评分(呼吸频率、量表 1 的 SpO₂、吸空气还是吸氧、收缩压、脉搏、按 ACVPU 量表评定的意识状态和体温),然后把分数相加。临床风险:0–4 为低;任何单项参数得 3 分为中低;5–6 为中;7 或以上为高。总分 5 或以上需要紧急响应。

为每个参数评分

RR 12/min → 0
SpO₂ 99% → 0
吸氧 → 2
SBP 112 mmHg → 0
HR 82/min → 0
清醒 (A) → 0
T 34.8 °C → 3

总分和红色分值

NEWS2 = 0 + 0 + 2 + 0 + 0 + 0 + 3 = 5
至少有一个参数得 3 分。

风险组

中

答案

中

总分 5 或以上需要紧急的临床响应。

本内容为独立练习材料。ExamProblems 与该考试的主办机构没有隶属关系,也未获其认可,考试名称仅用于描述内容。 NCLEX®, NCLEX-RN® and NCLEX-PN® 是 the National Council of State Boards of Nursing, Inc. (NCSBN) 的商标,该机构与 ExamProblems 无关,不为其背书,也不保证其准确性。

ExamProblems · examproblems.com/courses/nclex-pn-practice-questions